Added: Tysheka Ettinger - Date: 24.12.2021 03:14 - Views: 17673 - Clicks: 4482
If you think you may have a medical emergency, call your doctor or immediately. Doctors Lounge www. Please Ecstasy back pain our 'Terms and Conditions of Use ' carefully before using this site. Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.
All rights reserved. Can long term abuse of the drug extacy cause me to have cronic back pain? I was addicted to the drug for about three years. I have not used in over five years, but i know there are long term problems that stem from the use. I just do not know the extent of them.
Hi agil86, Ecstasy acts as an agent to release serotonin, norepinephrine and dopamine neurohormones in the brainwhich has the potential to lead to neurotoxic damage to the Central Nervous System. The effects of using Ecstasy are similar to that of marijuana or the psilocybin mushrooms without the hallucinatory effect.
Ecstasy has a long half-life the time it takes for about half of the dose to clear from your bodywhich is after the approximate 2-hour effect has ended, which indicates that an acute tolerance to the substance develops rapidly. This means that taking more Ecstasy within 8 or more hours of the dose produces higher Ecstasy back pain of the substance in the bloodstream than the user realizes, which can lead to psychoactive and toxic effects.
Chronic use of Ecstasy may lead to depressionanxietyimpairment of long-term memory and impairment of cognitive functions. Long term use of Ecstasy has been associated with liver damage and excessive wear of teeth. Back pain is not an established effect of Ecstasy use, unless it is associated with liver or kidney damage.
If you have had blood tests to monitor liver and kidney function, with within normal limits, then your back pain is not likely to be associated with your use of Ecstasy. I hope this information is helpful to you. Good luck! Check a doctor's response to similar questions.Ecstasy back pain
email: [email protected] - phone:(528) 991-5991 x 3693
Ecstasy (MDMA) s, Symptoms & Side Effects